# SDR ASOA05608

- Difficulty date: July 17, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 58351
- Condition: Missing
- Location: Cabin
- Component: Cndair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, AN EMERGENCY FLOOR LIGHT ORANGE STRIP WAS FOUND MISSING.  MAINTENANCE REPLACED AN EMERGENCY FLOOR LIGHT, ORANGE STRIP.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
